Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Univalent functions and the Pompeiu problem


Authors: Nicola Garofalo and Fausto Segàla
Journal: Trans. Amer. Math. Soc. 346 (1994), 137-146
MSC: Primary 30E15; Secondary 35N05
DOI: https://doi.org/10.1090/S0002-9947-1994-1250819-4
MathSciNet review: 1250819
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a result on the Pompeiu problem. If the Schwarz function $\Phi$ of the boundary of a simply-connected domain $\Omega \subset {\mathbb {R}^2}$ extends meromorphically into a certain portion $E$ of $\Omega$ with a pole at some point ${z_0} \in E$, then $\Omega$ has the Pompeiu property unless $\Phi$ is a Möbius transformation, in which case $\Omega$ is a disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E15, 35N05

Retrieve articles in all journals with MSC: 30E15, 35N05


Additional Information

Article copyright: © Copyright 1994 American Mathematical Society